Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

THE SECOND-ORDER OPTIMALITY CONDITIONS FOR VARIABLE PROGRAMMING.

  • 【作者】Yanping Wang,Chuanlogn Wang
  • 【刊名】Journal of Computational Mathematics
  • 【作者单位】1 Department of Economics, Taiyuan Normal University, Taiyuan 030012, China 2 Department of Mathematics, Tiayuan Normal University, Taiyuan 030012, China
  • 【年份】2008
  • 【卷号】Vol.26 No.5
  • 【页码】756-766
  • 【ISSN】0254-9409
  • 【关键词】VARIABLES PROGRAMMING CONSTRAINED optimization ALGORITHMS MATHEMATICS 
  • 【摘要】 We study in this paper the continuity of the objective function for variable programming. In particular, we study the second-order optimality conditions for unconstrained and constrained variable programming. Some new second-order sufficient and nece...
  • 【文献类型】 期刊
进入发现系统查看更多信息
页脚